Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Want to conceive, had treatment for brain tuberculosis, taking Levipil. Risk to the foetus?

I was suffering from Brain tuberculosis 1.5 years back. I am done with my 9 months courses of anti tuberculosis medicine in November 2011. I am now on Levipil 250mg morning and Levipil 500mg evening till November 2012. Can I plan my baby? Will their be any defect/ risk for the baby? Does my fertility goes down?
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
I need information on your latest MRI.Have you had any fits?How long have you been free of fits?
The safety of Levipril on pregnancy has not been established.So it may be safer to stop drug after consulting a Neurologist if you plan to conceive a baby.
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor